MathSciNet Relay Station
MathSciNet bibliographic data
MR2630008 33B15 (26D15)
Koumandos, Stamatis; Lamprecht, Martin Some completely monotonic functions of positive order. Math. Comp. 79 (2010), no. 271, 1697–1707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement